# SDR CALA2021110402033

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 68,426 hours, 28,990 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5323058520007
- Condition: Corroded
- Location: Fr24-Fr28
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FR24-FR28 UPPER TORQUE BOX WEB HAS CORRODED AREAS PER HAECO LCQ NR 9292521/36521 GENERATED BY V061704 REMOVED AND REPLACED TORQUE BOX COVER SHEET AT FWD CARGO PIT BET WEEN FR 24 AND FR 28 IAW A319 SRM 51-72-11-911-001 AND SRM 51-72 -11-911-002 AND SRM 51-42-11-001. PER MECH V917239
